Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Šilov boundary of $ M(G)$


Author: B. E. Johnson
Journal: Trans. Amer. Math. Soc. 134 (1968), 289-296
MSC: Primary 42.56; Secondary 46.00
MathSciNet review: 0230048
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0230048-8
Article copyright: © Copyright 1968 American Mathematical Society